Thursday, September 18, 2008

Yeah! More Zonegran! yeah....ugh......

Where is madie in these pictures??? A day of one TWO many sparkle in her eyes..
A few little moments of playing with her suckies..(
cmon Molars juuust come in!!

Well I hate to back to back blog...but I have to share tonight of Madies day...nah...spoke too soon she was at 2 seizures today that bombed her out... one at 730am and one at 12:30ish...she was just so quiet and sleepy most of the day....up untill about 6 when she was happty then around her usual bedtime she was sleeping.....not much out of her today....MAN.
I called her Neuro today because its been 2 weeks on her B6 and they said that they want to increase her 150mgs per day...I have to go to Target tomorrow and pick up the extra pills...once again a month where we pay 2 co-pays for know the drill....gah!
So no talk of the other mind is talk of that...I think since she tolerates Zonegran so well.....lets maybe increase it with more hope of things getting better.... I am just so tired of her being so drugged...ALTHOUGH when she has not had a seizure in a few hours she is SOOooo happy...still on same dose of pills....I dunno... Its so hard to it the seizures or the drugs?? A lil of both if you ask me..
Zonegran: the new Topamax...something tells me we will be on this one for awhile...incresing and increasing just as we did the Topa-dopa......


Karen said...

All I can say is speak up and let yourself be heard on wanting her to be pulled off that med but be sure to have a plan. Lamictal??? We never tried it but we where warned by the Neuro that some have a bad reaction to it that can be well you know really bad and it would have to be stopped IMMEDIATELY as soon as a rash appeared. Scared us so bad we said NO WAY!
Lets see I think our med plan was you have to 1st wean one successfully. And when I say that I mean like its ok if she has a few extra seziures that would be expected but with one of Camis we saw triple seizures come back immediatley meaning the med was working. Simple as that just add it back. So once off the med successfully add your new one like a week later. But try to have that plan in place and research research research, that was my life savor!

Karen said...

Oh and I have seen that hollow look so many times. Its like there body is there but no one is home! So freaky and brakes your heart in every shape and form! My thoughts are with you, stay strong, shes in there but the meds make it hard for them to concentrate.